I've been on Cymbalta 8 mths now, started out on 20 mg, was increased to 30mg, and then a couple of weeks ago my DR increased it to 60mg. I have one side affect that is very frustrating, and it started when I began taking the 60 mg dose. I am having a VERY hard time having an orgasm(which was never a problem for me before). Is this something I just have to live with if I continue w/ Cymbalta, or will it go away when my body adjusts to the medicine?
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 1 answer
Has anyone else had digestion problems while taking cymbalta? I started out taking 30mg for chronic?
Posted 9 Mar 2013 • 6 answers
Posted 29 Aug 2013 • 2 answers
Posted 25 Nov 2013 • 1 answer
Have there been any permanent health problems after stoping cymbalta/i am having terrible withdrawa?
Posted 29 Jan 2014 • 2 answers